# SDR 71931

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 14,253 hours, 25,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN DUBOIS, PA ON REPOSITIONING FLIGHT 9415, THE PASSENGER DOOR FAILED TO OPEN DUE TO THE DOOR TRIM STUCK IN CAM ROLLER ON DOOR FRAME. THE CORRECTIVE ACTION WAS AS FOLLOWED: MAINTENANCE REINSTALLED THE TRIM. THEREFORE NO PARTS WERE USED.
